# SDR TWAA9908903

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9911503167
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND COCKPIT VERTICAL STIFFENER NUMBER 9911503-167 WAS CRACKED IN THE RADIUS APPROXIMATELY 1.5 INCH LONG, APPROX 2 INCHES BELOW TOP OF STIFFENER AT STA 69.5, AFT SIDE OF BULKHEAD ON X=-12 ON RT SIDE.  MADE UP DOUBLER AND INSTALLED PER ARA 13513.
